# SDR CALA2021100401774

- Difficulty date: October 3, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 74,625 hours, 31,856 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: NA
- Condition: Missing
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 RE LP 7156148, FUEL CAP REPORTED MISSING ON ARRIVAL ORD OFF FLIGHT 289-30. CAP PLACED ON CDL 28A. PDA ENTERED INTO HISTORY.
